# SDR UPS03841391

- Difficulty date: October 1, 2003
- Submitted: October 17, 2003
- Operation: Air carrier
- Aircraft: N866UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45966
- Aircraft time: 85,040 hours, 27,876 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C1,  MAIN CABIN SEAT TRACK IS CORRODED BEYOND LIMITS AT STATION 1350 LBL 60.  REMOVED, FABRICATED AND REPLACED SEAT TRACK SECTION BETWEEN STATION 1270 TO 1370 AT LBL 60 IAW DC8-5320-5167-C, DC8-53B-003.
